# SDR YENA20140703122

- Difficulty date: July 3, 2014
- Submitted: July 7, 2014
- Operation: Air carrier
- Aircraft: N527JL
- Make and model: Airbus A320-232
- Aircraft serial: 1861
- Aircraft time: 44,479 hours, 16,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Emergency Lights
- Part time: 23,591 hours, 8,565 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK, FOUND RT EMERGENCY BATTERY FAULT FOUND DURING EMERGENCY LIGHT TEST.  R & R POWER SUPPLY BATTERY IAW AMM 33-51-38, OPS CHECKED GOOD.
